English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometries of transition-metal complexes from density-functional theory

MPS-Authors
/persons/resource/persons58468

Bühl,  M.
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

/persons/resource/persons58658

Kabrede,  H.
Research Group Bühl, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Group Bühl, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bühl, M., & Kabrede, H. (2006). Geometries of transition-metal complexes from density-functional theory. Journal of Chemical Theory and Computation, 2, 1282-1290. doi:10.1021/ct6001187.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-92F1-A
Abstract
There is no abstract available